PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Disjointness between bounded rank-one transformations

Volume 164 / 2021

Su Gao, Aaron Hill Colloquium Mathematicum 164 (2021), 91-121 MSC: Primary 37A05, 37A35, 37B10; Secondary 28D05, 54H20. DOI: 10.4064/cm8081-2-2020 Published online: 31 August 2020


In this paper some sufficient conditions are given for when two bounded rank-one transformations are non-isomorphic and when they are disjoint. We also obtain sufficient conditions for a bounded rank-one transformation to have minimal self-joinings. For commensurate, canonically bounded rank-one transformations, isomorphism and disjointness are completely determined by simple conditions in terms of their cutting and spacer parameters.


  • Su GaoDepartment of Mathematics
    University of North Texas
    1155 Union Circle 311430
    Denton, TX 76203, U.S.A.
  • Aaron HillProof School
    973 Mission Street
    San Francisco, CA 94103, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image